# SDR AALA202507060193

- Difficulty date: May 12, 2025
- Submitted: July 6, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ATTACHMENT FITTING ON RH MAIN LANDING GEAR (CRACK INDICATION FOUND ON FWD MLG DOOR KEEL BEAM HINGE FITTING EXTERNAL RH) CRACK L=0.100 INCH. MAINTENANCE  PERFORMED PERMANENT REPAIR (PART REPLACEMENT- ENTIRE) ON FR 42 FWD MLG DOOR KEEL BEAM HINGE FITTING RH SIDE IAW EA# 365364 AND DWG R53370500 ISSUE F.
